# SDR AALA202409112223

- Difficulty date: September 5, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 38,123 hours, 15,592 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON ELEVATOR HINGE ARM END FITTING #1 ON LEFT-HAND HORIZONTALSTABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING #1 ON LEFT-HAND HORIZONTAL STABILIZER PER AMM 55-16-42-000-001-A.
